Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CTU309

*** I have a question regarding Accutane......

This is probably a stupid question, but I'm still curious... chapped lips, while on Accutane, is not a permanent side-effect, is it? After you've completed your 6 month course, your lips will regain their moisture again, right?

I'm pretty certain the answer is "no, the dryness is not permanent," but I'm still curious to know if anyone's lips remained chapped and dry even after Accutane (mainly because someone I spoke to recently claimed that Accutane made her lips constantly chapped permanently, even though she has been off the Accutane for almost 3 months now.) Is that even possible???

Share this post


Link to post
Share on other sites

The effects of Accutane last after you have taken your last pill, so you might experience chapped lips for a while afterward, but it IS NOT permanent.

Share this post


Link to post
Share on other sites

I had to use lipbalm indefinitely after my first course, but it wasn't as bad as it was when actually on Accutane. It's minor chapping and for me my lips never fully returned to normal.

Share this post


Link to post
Share on other sites

I had to use lipbalm indefinitely after my first course, but it wasn't as bad as it was when actually on Accutane. It's minor chapping and for me my lips never fully returned to normal.

I lurked these boards a lot while I was on accutane and I'm glad to see that beentheredonethat is still here helping people out. :clap:

Anyway, I took one course of accutane and they are a little dry. I'd say that once a day (at the most) I apply chapstick. It definetly goes away, and a lot faster than the redness and slow healing side effects.

Share this post


Link to post
Share on other sites

Hey, thanks to everyone who responded. I appreciate all the feedback. Sorry I didn't say this sooner, but I haven't checked my email in a while, so I didn't know any replied until just recently....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×